# SDR CALA9700362

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN L-ANGLE AT STA 756, LONGERON 28R.  ALSO, A .5 INCH CRACK WAS FOUND IN L-ANGLE AT STA 756, LONGERON 28L.  NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-0.
